# SDR VTZA98209

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 6199 - BDL-IAD - DURING LANDING, AIRCRAFT LANDED ON SCHEDULE WITH ONE DISCREPANCY WHICH WS NO RT MLG INDICATION.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
